Monday, 26 April 2010

I am Gluteus Maximus!


...does that translate as "I am arse!"? It's probably true. Probably...


On this, the third "heavy" day of my period but the fourth actual day (wearing JEANS!), I had an appointment to see my GP to be injected with goserelin, better known as Zoladex. This is the substance which will stop the ovaries functioning. And that means menopause. If you've read the previous post, you'll be aware of the operation and what happened after it.

Neither my GP nor I was certain about the dose and form of administration. At first, it was assumed it would be an implant, requiring a local anaesthetic. Fine. I won't feel the wide-bore needle, so that should be fine! Oh. What's that? It's an intra-muscular form? As in... must be injected into a muscle? Where's that, you say? In my ARSE? Oh. It's the same size of needle as used by phlebotomists, so it'll be fine. Won't it? Yes.

And it was. But now? In all that is holy in the name of BISCUITS, I wasn't told it'd hurt this much. I can barely walk. I'm being a wussy little girl; when I think about the needle for too long, I start feeling woozy, and need to sit down. Or lie down. Was I being too optimistic, hoping I'd be mobile, still? Is it unreasonable to feel yet more enraged that my body is stopping my decisions from being turned into actions? They're not vastly important things. I wanted to make a bag, a little project to keep me busy, give me "something to think about". It'll probably end up resembling a dinosaur with wings but that's not the point. I bought the fabric. I will do it. Just... not yet.



Zoladex, Premique, Citalopram, co-dydramol, keral. Body, brain, body. Anyone want to swap? I'll fight you? (I won't. I'm a wuss, remember.)


And we don't have a stair lift. How AM I going to get up those stairs? The time now is 22:38. If I start climbing now, I could make it upstairs by midnight.



1 comment:

  1. Aw, poor Lucy. Hands and knees, dear, hands and knees.

    ReplyDelete

Talk to me. Caaam aaahhhnn...